# SDR AALA201901029029

- Difficulty date: October 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING UPPER SKIN BETWEEN RIBS 11 AND 12 AT THE TRAILING EDGE.  REPAIRED THE SKIN IAW DRAWING R57258998.
